# SDR AALA202208225172

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737
- Aircraft serial: 29543
- Aircraft time: 61,804 hours, 25,581 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT GIRT BAR BRACKET ON FORWARD ENTRY DOOR APPEARS LOOSE AND NOT HOLDING BAR SECURELY. DURING INSPECTION FOUND LEFT GIRT BAR RETAINING CLIP FOR SAFETY NOT ARM POSITION BENT OPEN. ADJUSTED RETAINER CLIP. OPERATIONS CHECK GOOD. NO OTHER DEFECTS NOTED.
